# SDR DALA1302840684

- Difficulty date: January 15, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146N87252
- Condition: Corroded
- Location: Bs 1680-1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF FWD ATTACH ANGLE ON MAIN CABIN CUSP WEB BS 1680-1700 LT, FOUND ANGLE TO BE CORRODED.  R & R ANGLE.
